MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC (S); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC (S); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fluid Discharge (2686); Ear infection (4813)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite several contact attempts via email and phone it was not possible to establish contact with the initial reporter.It is therefore unknown if the patient received any medical treatment and if the diagnosis (infection) was confirmed.The risk file already considers and addresses the risk of moisture accumulation in the ear due to device being placed inside the ear and having tight fit.The user guide contains a warning that instructs the user to check with the hcp or physician in case of pain, irritation or other symptoms.The manufacturer will observe for trends.This is the final report.
 
Event or Problem Description
It was reported to the manufacturer that dark green fluid was observed in the patient's ear canal upon lyric removal.The device was in use for 53 days and was removed during a scheduled removal appointment.The hcp is suspecting an infection and had referred the patient to the ent before the placement of a new lyric device.

Brand Name
PHONAK LYRIC (S)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key21933768
Report Number3005085999-2025-00010
Device Sequence Number8907344
Product Code ESD
UDI-Device Identifier07613389250886
UDI-Public(01)07613389250886
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown